# SDR 07FDEA04965

- Difficulty date: November 29, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NCA604463
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD COMPT CRACK ON TEE ANGLE.  REPAIRED TEE CAP IAW EA NR 8-5310-111463.
